Facebook Instagram Twitter RSS Feed Back to top

Information Page of SAS Organisation

Publications

Institute of Mathematics and Computer Science of MI SAS in Banska Bystrica

On this page, you can search the on-line database of the Central Library of the SAS for the publications.

Select year/category for a list of publications:
  • AUBRUN, Guillaume - LAMI, Ludovico - PALAZUELOS, Carlos - PLÁVALA, Martin. Entangleability of Cones. In Geometric and functional analysis, 2021, vol. 31, no. 1, p. 1-25. (2020: 2.148 - IF, Q1 - JCR, 3.952 - SJR, Q1 - SJR). ISSN 1016-443X. Dostupné na: https://doi.org/10.1007/s00039-021-00565-5 Type: ADCA
  • CAO, Xiaokai - FEČKAN, Michal - SHEN, D. - WANG, JinRong. Iterative learning control for multi-agent systems with impulsive consensus tracking. In Nonlinear Analysis : Modelling and Control, 2021, vol. 26, no. 1, p. 130-150. (2020: 3.257 - IF, Q1 - JCR, 0.734 - SJR, Q2 - SJR). ISSN 1392-5113. Dostupné na: https://doi.org/10.15388/namc.2021.26.20981 Type: ADCA
  • CATERINO, Alessandro - CEPPITELLI, Rita - HOLÁ, Ľubica. Jointly Continuous Multi-utility Representations on Non-total Preorders. In Mathematical Topics on Representations of Ordered Structures and Utility Theory : Studies in Systems, Decision and Control. 263, p. 237-254. - Cham : Springer, 2020. ISBN 978-3-030-34225-8. ISSN 2198-4182. Dostupné na: https://doi.org/10.1007/978-3-030-34226-5_12 Type: ADMB
  • ČUNDERLÍKOVÁ, Katarína. A note on mean value and dispersion of intuitionistic fuzzy events. In Notes on Intuitionistic Fuzzy Sets, 2020, vol. 26, no. 4, p. 1-8. ISSN 1310-4926. Dostupné na: https://doi.org/10.7546/nifs.2020.26.4.1-8 Type: ADEB
  • ČUNDERLÍKOVÁ, Katarína - RIEČAN, Beloslav. Convergence of Intuitionistic Fuzzy Observables. In Advances in Intelligent Systems and Computing.Uncertainty and Imprecision in Decision Making and Decision Support: New Challenges, Solutions and Perspectives. - Cham : Springer, 2021, 2021, vol. 1081, p. 29-39. ISBN 978-3-030-47023-4. ISSN 2194-5357. Dostupné na: https://doi.org/10.1007/978-3-030/47024-1_4 Type: ADMB
  • DANCA, Marius-F.** - FEČKAN, Michal - KUZNETSOV, Nikolay V. - CHEN, Guanrong. Attractor as a convex combination of a set of attractors. In Communications in nonlinear science and numerical simulation, 2021, vol. 96, art. no. 105721, p. 1-11. (2020: 4.260 - IF, Q1 - JCR, 1.159 - SJR, Q1 - SJR). ISSN 1007-5704. Dostupné na: https://doi.org/10.1016/j.cnsns.2021.105721 Type: ADCA
  • DI NOLA, Antonio - DVUREČENSKIJ, Anatolij - LAPENTA, Serafina**. An approach to stochastic processes via non-classical logic. In Annals of Pure and Applied Logic, 2021, vol. 172, art. no. 103012. (2020: 0.678 - IF, Q2 - JCR, 0.943 - SJR, Q1 - SJR). ISSN 0168-0072. Dostupné na: https://doi.org/10.1016/j.apal.2021.103012 Type: ADMA
  • DILNA, Nataliya - DVUREČENSKIJ, Anatolij. Michal Fečkan (on his 60th birthday). In Nonlinear Oscillations, 2021, vol. 24, no. 1, p. 141-144. ISSN 1562-3076. Type: GII
  • DILNA, Nataliya - DVUREČENSKIJ, Anatolij. Prof. RNDr. Michal Fečkan, Dr.Sc. - Sexagenarian? In Mathematica Slovaca, 2021, roč. 71, č. 2, s. 265-266. (2020: 0.770 - IF, Q3 - JCR, 0.445 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2017-0465 Type: GII
  • DVUREČENSKIJ, Anatolij - ZAHIRI, Omid. Locally σ-complete and locally complete EMV-algebras. In Soft Computing, 2021, vol. 25, no. 2, p. 883-894. (2020: 3.643 - IF, Q2 - JCR, 0.626 - SJR, Q2 - SJR). ISSN 1432-7643. Dostupné na: https://doi.org/10.1007/s00500-020-05486-3 Type: ADCA
  • DVUREČENSKIJ, Anatolij - ZAHIRI, Omid**. A variety containing EMV-algebras and Pierce sheaves of EMV-algebras. In Fuzzy Sets and Systems, 2021, vol. 418, p. 101-125. (2020: 3.343 - IF, Q1 - JCR, 0.902 - SJR, Q1 - SJR). ISSN 0165-0114. Dostupné na: https://doi.org/10.1016/j.fss.2020.09.011 Type: ADCA
  • DVUREČENSKIJ, Anatolij. Sum of n-dimensional observables on MV-effect algebras. In Soft Computing, 2021, vol. 25, p. 8073-8084. (2020: 3.643 - IF, Q2 - JCR, 0.626 - SJR, Q2 - SJR). ISSN 1432-7643. Dostupné na: https://doi.org/10.1007/s00500-021-05911-1 Type: ADCA
  • DVUREČENSKIJ, Anatolij. Dvaja matematici - deväťdesiatnici. In Obzory matematiky, fyziky a informatiky, 2021, roč. 50, č. 1, s. 53-56. ISSN 1335-4981. Type: GII
  • DVUREČENSKIJ, Anatolij - PAPČO, Martin. A ostatné sa pridá. In Obzory matematiky, fyziky a informatiky, 2021, roč. 50, č. 1, s. 30-36. ISSN 1335-4981. Type: GII
  • DVUREČENSKIJ, Anatolij - VOLAUFOVÁ, J. - WIMMER, Gejza - WITKOVSKÝ, Viktor. Prof. RNDr. Ing. Lubomír Kubáček, DrSc., Dr.h.c. – Nonagenarian. In Mathematica Slovaca, 2021, vol. 71, no. 1, p. 1-4. (2020: 0.770 - IF, Q3 - JCR, 0.445 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2017-0447 Type: GII
  • DVUREČENSKIJ, Anatolij. Doc. RNDr. Roman Frič, DrSc. passed away. In Mathematica Slovaca, 2021, vol. 71, no. 1, p. 5-10. (2020: 0.770 - IF, Q3 - JCR, 0.445 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2017-0448 Type: GII
  • FEČKAN, Michal - WANG, JinRong - ZHAO, Hou Yu**. Maximal and minimal nondecreasing bounded solutions of iterative functional differential equations. In Applied Mathematics Letters, 2021, vol. 113, p. 1-7. (2020: 4.055 - IF, Q1 - JCR, 1.439 - SJR, Q1 - SJR). ISSN 0893-9659. Dostupné na: https://doi.org/10.1016/j.aml.2020.106886 Type: ADCA
  • FEČKAN, Michal** - WANG, Xu - WANG, JinRong. Data-driven Analysis and Prediction of Fractional Order SIR Model for COVID-19. In Numerical Analysis and Applicable Mathematics, 2021, vol. 2, no. 3, p. 9-17. ISSN 2582-8274. Dostupné na: https://doi.org/10.36686/Ariviyal.NAAM.2021.02.03.009 Type: ADEB
  • GIRARD, Mark - PLÁVALA, Martin - SIKORA, Jamie. Jordan products of quantum channels and their compatibility. In Nature Communications, 2021, vol. 12, art. nr. 2129. (2020: 14.919 - IF, Q1 - JCR, 5.559 - SJR, Q1 - SJR). ISSN 2041-1723. Dostupné na: https://doi.org/10.1038/s41467-021-22275-0 Type: ADCA
  • GUAN, Yi - FEČKAN, Michal - WANG, JinRong. Periodic Solutions and Hyers-Ulam Stability of Atmospheric Ekman Flows. In Discrete and Continuous Dynamical Systems, 2021, vol. 41, no. 3, p. 1157-1176. (2020: 1.392 - IF, Q2 - JCR, 1.289 - SJR, Q1 - SJR). ISSN 1078-0947. Dostupné na: https://doi.org/10.3934/dcds.2020313 Type: ADCA
  • GUAN, Yi - WANG, JinRong** - FEČKAN, Michal. Explicit solution and dynamical properties of atmospheric Ekman flows with boundary conditions. In Electronic Journal of Qualitative Theory of Differential Equations, 2021, vol. 30, p. 1-19. (2020: 1.874 - IF, Q1 - JCR, 0.524 - SJR, Q2 - SJR). ISSN 1417-3875. Dostupné na: https://doi.org/10.14232/ejqtde.2021.1.30 Type: ADCA
  • HOLÁ, Ľubica - HOLÝ, Dušan. Quasicontinuous functions and the topology of pointwise convergence. In Topology and its Applications, 2020, vol. 282, art. nr. 107301. (2019: 0.531 - IF, Q4 - JCR, 0.594 - SJR, Q3 - SJR). ISSN 0166-8641. Dostupné na: https://doi.org/10.1016/j.topol.2020.107301 Type: ADMA
  • HOLÁ, Ľubica - KWIECIŃSKA, Grazyna. On the Borel Classes of Set-Valued Maps of Two Variables. In Annales Mathematicae Silesianae, 2020, vol. 34, no. 1, p. 81-95. ISSN 0860-2107. Dostupné na: https://doi.org/10.2478/amsil-2020-0018 Type: ADMB
  • MICHALÍKOVÁ, Alžbeta** - RIEČAN, Beloslav. On States on Fuzzy MV-algebra. In Advances in Intelligent Systems and Computing.Uncertainty and Imprecision in Decision Making and Decision Support: New Challenges, Solutions and Perspectives. - Cham : Springer, 2021, 2021, vol. 1081, p. 40-46. ISBN 978-3-030-47023-4. ISSN 2194-5357. Dostupné na: https://doi.org/10.1007/978-3-030-47024-1_5 Type: ADMB
  • PALENČÁR, R. - WIMMER, Gejza - PALENČÁR, J. - WITKOVSKÝ, Viktor. Navrhovanie a vyhodnocovanie meraní [Design and Evaluation of Measurements]. Recenzenti: M. Dovica, D. Janáčová, J. Markovič. 1. vydanie. Bratislava : Slovenská technická univerzita v Bratislave, 2021. 160 s. ISBN 978-80-227-5080-6 Type: ACB
  • Globálne existenciálne riziká 2020 : zborník z X. medzinárodnej vedeckej konferencie - 10. september 2020, Bratislava. Eds. Miroslav Rusko - Ivan Klinec – Karol Nemoga. Bratislava : Strix, SSŽP, 2020. 275 s. ESE, 53. Dostupné na internete: https://www.sszp.eu/?p=3030#respond. ISBN 978-80-973460-4-1 (Globálne existenciálne riziká 2020 : medzinárodná vedecká konferencia) Type: FAI
  • SI, Yuanchao - FEČKAN, Michal - WANG, JinRong** - O'REGAN, D. Relative controllability of delay multi-agent systems. In International Journal of Robust and Nonlinear Contro, 2021, vol. 31, p. 4965-4993. (2020: 4.406 - IF, Q1 - JCR, 1.361 - SJR, Q1 - SJR). ISSN 1049-8923. Dostupné na: https://doi.org/10.1002/rnc.5517 Type: ADCA
  • SUO, Leping - FEČKAN, Michal - WANG, JinRong. Quaternion-Valued Linear Impulsive Differential Equations. In QUAL THEOR DYN SYST, 2021, vol. 20, p. 1-78. (2020: 1.419 - IF, Q2 - JCR, 0.469 - SJR, Q2 - SJR). ISSN 1575-5460. Dostupné na: https://doi.org/10.1007/s12346-021-00467-9 Type: ADCA
  • WANG, JinRong - FEČKAN, Michal - ZHANG, Wenlin. On the nonlocal boundary value problem of geophysical fluid flows. In Zeitschrift für angewandte Mathematik und Physik, 2021, vol. 72, no. 1, art. no. 27. (2020: 1.934 - IF, Q2 - JCR, 0.988 - SJR, Q1 - SJR). ISSN 0044-2275. Dostupné na: https://doi.org/10.1007/s00033-020-01452-z Type: ADCA
  • WANG, JinRong** - FEČKAN, Michal - WEN, Qian - O´REGAN, Donal. Existence and uniqueness results for modeling jet flow of the antarctic circumpolar current. In Monatshefte für Mathematik, 2021, vol. 194, p. 601-621. (2020: 0.808 - IF, Q3 - JCR, 0.719 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-020-01493-6 Type: ADCA
  • WANG, JinRong - ZHANG, Wenlin - FEČKAN, Michal. Periodic boundary value problem for second-order differential equations from geophysical fluid flows. In Monatshefte für Mathematik, 2021, vol. 195, p. 523-540. (2020: 0.808 - IF, Q3 - JCR, 0.719 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-021-01539-3 Type: ADCA
  • WIMMER, Gejza - WITKOVSKÝ, Viktor - ŽÁKOVÁ MYŠKOVÁ, K. Two-dimensional linear comparative calibration. In Perspectives in Measurement, Modeling and Interpretation. - Bratislava, Slovakia : Vysoká škola manažmentu/City University of Seattle programs, 2020, p. 15-37. ISBN 978-80-89306-54-1. Type: AEDA
Citation, reviews:
1.1 Citations in foreign publications registered in citation indexes Web of Science Core Collection
1.2 Citations in foreign publications registered in Scopus
2.1 Citations in domestic publications registered in citation indexes Web of Science Core Collection
2.2 Citations in domestic publications registered in Scopus
*3 Citations in foreign publications not registered in citation indexes
3.1 Citations in foreign publications not registered in citation indexes
3.2 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
*4 Citations in domestic publications not registered in citation indexes
4.1 Citations in domestic publications not registered in citation indexes
4.2 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
5 Reviews in foreign publications
6 Reviews in domestic publications
7 Art critiques – foreign
8 Art critiques – domestic
9 Reproductions of artistic works of the author in foreign publications or media
*9 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
10 Reproductions of artistic works of the author in domestic publications or media
*10 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus